# SDR CA070113001

- Difficulty date: January 2, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 6,703 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 5531412027
- Condition: Corroded
- Location: Pax Door
- Part time: 7,953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A HEADS UP CONDITION FROM ANOTHER RCMP AIR SECTION.  AN INSPECTION OF CONDITION WAS CARRIED OUT ON MPI. THE PART INSPECTED WAS FOUND SEVERELY CORRODED AND IF LT UNCHECKED COULD AFFECT THE INTEGRITY OF THE CABIN DOOR FRAME.  THE HINGE PLATE MOUNTED AT THE BASE OF THE AIRSTAIR DOOR OPENING AND IS RIVETED TO THE DOOR SILL ASSY.  APPROXIMATELY 50 PERCENT OF THE HINGE WAS AFFECTED BY CORROSION.  THE CAUSE IS THOUGHT TO BE FROM SALT ON PASSENGER BOOTS IN WINTER OPERATIONS.  THE HINGE IS DIFFICULT TO INSPECT UNTIL DERIVATE FROM THE DOOR SILL ASSY.THE MFG HAD SEALED BETWEEN THE HINGE ASSY AND THE DOOR SILL WITH PRC AND THIS PREVENTED DOOR SILL DAMAGE. (TC NR 20070113001)
